# SDR CA090910008

- Difficulty date: September 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,849 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564002
- Condition: Leaking
- Location: Lt Wing
- Part time: 1,918 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK DISCOVERED FROM LT WING.  ALL 8 LT FUEL CELLS REMOVED AND TESTED. CELLS NR 8, 7, 6, 4 AND NR 3 REPLACED.  SYS REINSTALLED AND GROUND CHECKED SERVICEABLE CELL NR 8 PN 215-64075 S NR 89106, CELL NR 7 PN 215-64002 S NR 568, CELL NR 6 PN 215-64002-2 S NR 85-09115, CELL NR 4 PN 215-64002-4 S NR 72561, CELL NR3 PN 215-64002 S NR613.
